Alert archive / Louisiana / Flash Flood Warnings in 2015

Flash Flood Warning 24, NWS Jackson, MS

May 18, 2015Catahoula Parish, Franklin Parish, Tensas Parish, Louisiana

NWS Jackson, MS issued this flash flood warning at May 18, 2015, 7:45 AM CDT for Catahoula Parish, Franklin Parish, Tensas Parish, Louisiana. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2015, 7:45 AM CDT (12:45 UTC)
Expired
May 18, 2015, 10:45 AM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Catahoula Parish, LA, Franklin Parish, LA, Tensas Parish, LA

What was reported inside it

TimeReportWhereRemark
May 18, 9:00 AM CDTFLASH FLOOD3 E Winnsboro, LAA FEW RURAL ROADS FLOODED WITH WATER OVER THEM...ROADS ARE STILL OPEN AT THIS TIME.
May 18, 9:30 AM CDTFLASH FLOOD6 E Winnsboro, LAWATER REPORTED IN ROUGHLY 11 HOMES ON SCOTT RD IN THE WARD 3 COMMUNITY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 75 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 0.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2015-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 662 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2015-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
662 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
541 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

348 
WGUS54 KJAN 181245
FFWJAN
LAC025-041-107-181545-
/O.NEW.KJAN.FF.W.0024.150518T1245Z-150518T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
745 AM CDT MON MAY 18 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FRANKLIN PARISH IN NORTHEASTERN LOUISIANA...
  TENSAS PARISH IN NORTHEASTERN LOUISIANA...
  NORTHERN CATAHOULA PARISH IN NORTHEASTERN LOUISIANA...

* UNTIL 1045 AM CDT
    
* AT 745 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WINNSBORO...NEWELLTON...ST. JOSEPH...WISNER...WATERPROOF...
  NEWLIGHT...COOTER POINT...SOMERSET...LIDDIEVILLE...SHERWOOD...
  HELENA...ENTERPRISE...JIGGER...LAKE BRUIN...SICILY ISLAND AND
  GILBERT.

ADDITIONAL RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE POSSIBLE IN 
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3193 9197 3193 9190 3206 9191 3209 9187
      3217 9187 3222 9123 3219 9116 3213 9116
      3212 9104 3205 9109 3207 9116 3204 9110
      3196 9119 3191 9119 3186 9127 3183 9125
      3186 9130 3185 9134 3175 9137 3182 9201

$$

JC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at May 18, 4:47 AM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, May 18, 4:47 AM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
447 AM CDT MON MAY 18 2015

.DISCUSSION...
SHORT TERM (TODAY THROUGH TUESDAY NIGHT)...IT HAS BEEN AN ACTIVE
OVERNIGHT PERIOD AS AN MCV HAS INCITED PERSISTENT CONVECTION ACROSS
THE REGION. AFTER A TEMPORARY LULL IN INTENSITY/COVERAGE SHORTLY
AFTER MIDNIGHT...CONSIDERABLE NEW DEVELOPMENT OCCURRED ACROSS NORTH
LOUISIANA OVER THE PAST FEW HOURS. MODEL GUIDANCE...PARTICULARLY HIGH
RES GUIDANCE...HAS HAD AN EXTREMELY DIFFICULT TIME WITH DETAILS IN
THIS PATTERN DUE TO POOR INITIALIZATION. THUS LESS FOCUS WAS PLACED
ON ACTUAL QPF OUTPUT THAN THE OVERALL SYNOPTIC PICTURE.

WITH THAT IN MIND...AN UNSEASONABLY MOIST AIRMASS CURRENTLY RESIDES
ACROSS THE AREA (PARTICULARLY THE NORTHWESTERN PORTION OF THE
CWA)...WITH PWATS AROUND 2 INCHES (NEAR RECORD MAX FOR THIS TIME OF
YEAR). A SURFACE FRONT CURRENTLY EXTENDING ACROSS THE MISSOURI VALLEY
WILL SINK SOUTHWARD TOWARD THE AREA THROUGH THE DAY. AS AN UPPER
SHORTWAVE...WHICH IS CURRENTLY FORCING CONVECTION JUST WEST OF THE
REGION...MOVES EASTWARD SCATTERED TO NUMEROUS SHOWERS AND STORMS
WILL OCCUR ACROSS THE CWA TODAY. RADAR ESTIMATES SUGGEST 2 TO 4
INCHES HAVE ALREADY OCCURRED ACROSS PORTIONS OF THE DELTA...WITH
PERHAPS EVEN HIGHER LOCALIZED AMOUNTS. THUS IN MANY AREAS IT WILL
TAKE LITTLE ADDITIONAL RAIN TO CAUSE FLASH FLOODING. A FLASH FLOOD
WATCH WAS POSTED FOR MUCH OF THE DELTA REGION FOR TODAY TO HIGHLIGHT
THIS POTENTIAL.

THE SURFACE FRONT WILL SAG INTO THE AREA AND STALL ON TUESDAY...
PROVIDING A CONTINUED FOCUS FOR SCATTERED CONVECTION ACROSS THE AREA.
AS HAS BEEN THE CASE OVER THE PAST FEW DAYS...THOUGH LITTLE TO
MARGINAL WIND SHEAR IS EXPECTED SUFFICIENT INSTABILITY MAY EXIST TO
GENERATE SOME STRONG/SEVERE CONVECTION. HOWEVER THIS THREAT SHOULD BE
ISOLATED ENOUGH TO LEAVE MENTION OUT OF THE HWO AT THIS TIME. /DL/

LONG TERM (WEDNESDAY THROUGH MONDAY)...A SUMMERLIKE PATTERN WILL
CONTINUE ACROSS THE REGION THROUGH THE WEEK AS MID/UPPER LEVEL
RIDGING REMAINS IN PLACE. A MOIST AIRMASS WILL BE PRESENT OVER THE
REGION AS PW VALUES REMAIN AROUND 1.6-1.9 INCHES. SOME DRIER AIR MAY
BE PRESENT ACROSS THE NORTH WHICH COULD LIMIT CONVECTION AT TIMES. A
WEAK SFC FRONT WILL REMAIN ACROSS THE SOUTHERN PORTIONS OF THE
FORECAST AREA AND WILL LIKELY SERVE AS FOCUSING MECHANISM FOR MAINLY
DIURNAL SHOWERS AND THUNDERSTORMS. WARM CONDITIONS WILL PREVAIL
THROUGH THE WEEK INTO THE WEEKEND. ANOTHER POTENT WEATHER SYSTEM
ACROSS THE PLAINS WILL TRACK TO THE NORTHEAST AND SEND ANOTHER FRONT
IN OUR DIRECTION FOR EARLY NEXT WEEK...WHICH COULD BRING MORE RAIN TO
THE REGION. /28/

&&

.AVIATION...SCATTERED TO NUMEROUS SHRA/TSRA ARE EXPECTED ACROSS THE
REGION TODAY. THIS WILL CAUSE PERIOD CIG/VISBY REDUCTIONS IN HEAVIER
RAINFALL. OTHERWISE VFR/MVFR CONDITIONS PREVAIL ACROSS MOST OF THE
REGION THIS MORNING...EXCEPT IN HBG WHERE LOW STRATUS HAVE CAUSED
REDUCTIONS TO IFR/LIFR. CONDITIONS ARE EXPECTED TO IMPROVE AT HBG BY
MID MORNING. /DL/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       85  69  86  68 /  63  37  43  25
MERIDIAN      85  69  85  67 /  54  37  46  20
VICKSBURG     84  69  86  69 /  70  43  43  25
HATTIESBURG   88  70  87  69 /  55  33  46  26
NATCHEZ       85  69  85  69 /  67  39  45  31
GREENVILLE    82  69  84  68 /  71  36  31  30
GREENWOOD     83  68  84  66 /  66  37  32  26

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MSZ018-019-025>029-
     034>036-040>042-047.

LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR LAZ007>009-015-016-
     023>025.

AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARZ074-075.

&&

DL/28
Hazardous weather outlook, May 18, 5:43 AM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
543 AM CDT MON MAY 18 2015

ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>029-034>036-
040>042-047-191045-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-WASHINGTON-HUMPHREYS-HOLMES-
ISSAQUENA-SHARKEY-YAZOO-WARREN-
543 AM CDT MON MAY 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND WEST CENTRAL
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

FLOODING
THREAT...ELEVATED
TIMING...TODAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS
THE REGION TODAY PRODUCING LOCALLY HEAVY RAINFALL. LOCALIZED RAINFALL
AMOUNTS OF UP TO FOUR INCHES WILL RESULT IN FLASH FLOODING IN AREAS
THAT HAVE ALREADY RECEIVED HEAVY RAIN OVER THE PAST FEW DAYS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

LAZ026-MSZ030-032-033-037-043-044-048-049-053-054-059>061-191045-
CONCORDIA-CLAY-CHOCTAW-OKTIBBEHA-ATTALA-MADISON-LEAKE-HINDS-
RANKIN-CLAIBORNE-COPIAH-JEFFERSON-ADAMS-FRANKLIN-
543 AM CDT MON MAY 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...AND
SOUTHWEST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

FLOODING
THREAT...LIMITED
TIMING...TODAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION
TODAY. LOCALLY HEAVY RAINFALL IS POSSIBLE...WHICH COULD RESULT IN
LOCALIZED FLOODING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

MSZ031-038-039-045-046-050>052-055>058-062>066-072>074-191045-
LOWNDES-WINSTON-NOXUBEE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-
SIMPSON-SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
543 AM CDT MON MAY 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...
SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

DL

&&

...HAZARD LEGEND...

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, May 18, 6:10 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
610 AM CDT MON MAY 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 AM     FLASH FLOOD      YOKENA                  32.17N 90.94W
05/18/2015                   WARREN             MS   FIRE DEPT/RESCUE

            FLOODING ON US HIGHWAY 61

&&

DL
Special weather statement, May 18, 6:34 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
634 AM CDT MON MAY 18 2015

MSZ025-181200-
LEFLORE MS-
634 AM CDT MON MAY 18 2015

...A STRONG THUNDERSTORM WILL AFFECT WESTERN LEFLORE COUNTY UNTIL
700 AM CDT...

AT 633 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR QUITO...OR NEAR ITTA BENA...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ITTA BENA...QUITO AND MORGAN CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3336 9024 3336 9027 3337 9031 3337 9032
      3336 9032 3336 9045 3350 9045 3355 9026
TIME...MOT...LOC 1133Z 258DEG 12KT 3342 9039

DL
Local storm report, May 18, 7:00 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
700 AM CDT MON MAY 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     FLASH FLOOD      MANGHAM                 32.31N 91.77W
05/18/2015                   RICHLAND           LA   BROADCAST MEDIA

            FLOODED STREETS AND OVERFLOWING DITCHES IN MANGHAM

&&

DL
Local storm report, May 18, 7:23 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
723 AM CDT MON MAY 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     TSTM WND DMG     PHILADELPHIA            32.77N 89.11W
05/18/2015                   NESHOBA            MS   EMERGENCY MNGR

            TWO COMMERCIAL BUILDINGS AND SEVERAL CONVENIENCE STORES
            GOT SOME WIND DAMAGE. THE CONVENIENCE STORES GOT SOME
            AWNING DAMAGE. THE FIRST COMMERCIAL ATT BUILDING HAD THE
            CEILINGS AND DOORS DAMAGED. THE WELLS LAMONT BUILDING HAD
            ONE OF ITS CORNER SECTIONS DAMAGED. A TREE HAD BLOWN DOWN
            ON COUNTY ROAD 505 SEVEN MILES SOUTH OF TOWN.

&&

17
Special weather statement, May 18, 7:24 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
724 AM CDT MON MAY 18 2015

MSZ047-181315-
WARREN MS-
724 AM CDT MON MAY 18 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WARREN COUNTY UNTIL
815 AM CDT...

AT 724 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER LE TOURNEAU...OR 7 MILES SOUTHWEST OF VICKSBURG...MOVING
NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  VICKSBURG AROUND 730 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3222 9100 3220 9100 3225 9097 3227 9098
      3229 9098 3228 9095 3231 9091 3238 9088
      3236 9089 3234 9091 3234 9093 3240 9086
      3230 9070 3212 9089 3213 9091 3209 9093
      3224 9104
TIME...MOT...LOC 1224Z 232DEG 16KT 3223 9093

JC
Local storm report, May 18, 7:38 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
738 AM CDT MON MAY 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      BASKIN                  32.26N 91.75W
05/18/2015                   FRANKLIN           LA   TRAINED SPOTTER

            WIDESPREAD FLOODING AROUND THE BASKIN AREA.

&&

JCULIN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 10:58 PM CDTSevere Thunderstorm WarningJANConcordia, Tensas62 min
May 18, 2:38 AM CDTSpecial Weather StatementJANMadison52 min
May 18, 2:55 AM CDTSevere Thunderstorm WarningJANMadison, Tensas31 min
May 18, 3:48 AM CDTFlash Flood WatchJANCatahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more11 hr
May 18, 4:20 AM CDTFlash Flood WarningJANMadison, Tensas3 hr
May 18, 4:42 AM CDTFlash Flood WarningJANRichland3 hr
May 18, 6:35 AM CDTFlash Flood WarningJANFranklin, Madison, Richland4 hr
May 18, 7:05 AM CDTFlash Flood WarningJANMadison, Tensas6 hr

Nearby

Flash Flood Warnings in Louisiana, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.